Hearing management

Question
Posted by: Dennis | 2017/12/07

Q.

Ek het reeds antibiotika gebruik

Ek het reeds antibiotika gebruik. Wat veroorsaak dat dit vir my voel asof ek onder die water praat? My regteroor is toe en ek kan ook nie hoor nie.

Expert's Reply

A.

Hearing Expert
- 2018/03/15

Hi Dennis

Thank you for the question - apologies for answering in English, but my Afrikaans is limited.

I would recommend that you see an audiologist to have your hearing fully tested, to see whether the problem requires antibiotics from an ENT or whether you have a permanent hearing loss that requires amplification (hearing aids).

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.